# SDR AALA201806069004

- Difficulty date: May 31, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,424 hours, 26,859 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245857
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELYH 10,000FT,  TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DEPARTURE.  LANDED NORMALLY. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE DUCT ASSEMBELY IAW AMM 20-10-11.
